The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence and Multiplicity of radial Solutions for System of Schr(o)dinger-Maxwell Equations
Author(s): 
Pages: 18-21,73
Year: Issue:  5
Journal: Journal of Yunan Normal University(Natural Sciences Edition)

Keyword:  critical pointSchr(o)dinger-Maxwell equationsSobolev\'s embeddingPalais-Smale condition;
Abstract: {-Δu + V (x)u + φu = f(x, u), in R3 , -Δφ= u2本文主要研究以上薛定谔-麦克斯韦尔方程的径向解,并得到了其径向解的存在性和多重性结果.
Related Articles
No related articles found